# SDR GTIA030698

- Difficulty date: September 4, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SEAT TRACKS LEFT INBOARD FROM STATION 1079-1174, STATION 1212-1250, STATION 1271-1309, CORRODED.  REMOVED SEAT TRACK FROM STATION 1079 TO 1309.  FABRICATED NEW TRACK.  INSTALLED NEW TRACK.  DRILLED AND LOCATED NEW SPLICES STATION1070, 1130 AND 1220 AND INSTALLED SPLICES.  (M)
